Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 118, Number 2, February 2007

Stability of Epidemic Models with Evolution
pp. 117-132(16)
Authors: Mulone, G.; Straughan, B.; Wang, Wendi

Favourites:
ADD

Asymptotic Solutions of a Fourth Order Differential Equation
pp. 133-152(20)
Authors: Wong, R.; Zhang, H. Y.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more